# SDR DALA2015010600110

- Difficulty date: January 3, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 16L BS 1437.  LONGERON REMOVED IAW SRM 51-30-2 AND 51-30-5, AND A NEW LONGERON WAS DRILLED AND ADJUSTED IAW SRM 51-10-4,  TREATED AND PAINTED IAW SRM 51-10-3 PAR 14 AND 21, AND INSTALLED IAW SRM 51-30-2 AND 51-30-5.
